N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Construction of polygonal interpolants: A maximum entropy approach

N. Sukumar. Construction of polygonal interpolants: A maximum entropy approach. International Journal for Numerical Methods in Engineering, 61(12):2159–2181, 2004.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2004:CPI,
	author = "N. Sukumar",
	title  = "Construction of polygonal interpolants: A maximum
             entropy approach",
	journal = IJNME,
  	volume = 61,
  	number = 12,
  	year   = 2004,
  	pages  = {2159--2181},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/maxent/papers/maxentijnme2004.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants,Polygonal/Polyhedral FE Methods}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20